# SDR SIMA200423903

- Difficulty date: August 20, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG AN IMBV INSPECTION, THE CARGO DOOR CENTER SILL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED CARGO DOOR CENTER SILL.  INSTALLED NEW SILL IAW EMB SRM, SRM 145/1142 REV 26, 51-40-02 AND ETN EB 53-023 DATED APRIL 4, 2002.  (M)
